# SDR HALA2010081300364

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 71,311 hours, 31,392 cycles
- Engine: Ge CF680
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 388250017
- Part serial: A413C
- Condition: Failed
- Location: Apu
- Part time: 19,599 hours, 3,714 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU FAILED TO START AT GATE.   R & R APU FCU IAW AMM 49-31-01. R & R APU BATT IAW AMM 24-31-04. OPS & LK CK GOOD.
